# SDR SWAA2022111464357

- Difficulty date: October 25, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ANGLE CRACKED AT BS540 LBL3 / [01] REMOVED AND REPLACED FLOORBOARD SUPPORT ANGLE AT BS540 LBL3 IAW SRM 51-40-02
